Thank you for this interesting question. In order to provide an accurate answer, I would need more information. I would need to know the full details of your medical history and also perform a thorough physical exam. I would also need a full list of all your medications as well as any other supplements you are taking. Only after collecting this information would it be possible for me to provide an accurate answer. Therefore, I strongly recommend you see a primary care doctor
to discuss these issues.
Doxycycline is an antibiotics commonly used to treat bacterial infections and other conditions, such as acne
. Due to its mechanism of action, it also has many potential interactions with other medications. You have not specified which diet pill you are planning to take, so I cannot comment on any potential interactions. In many cases, diet pills are essentially amphetamines and can result in cardiac arrhythmias or even sudden death. There are many cases of over the counter supplements containing substances other than what they claim. There are some high profile cases of organ failure or death. Due to the potential for severe illness
or medication interaction, you will need to see a primary care doctor to discuss the safety of these medications.